Previous |  Up |  Next


max-plus algebra; interval system; T4 vector; T4 solvability
In this paper, we shall deal with the solvability of interval systems of linear equations in max-plus algebra. Max-plus algebra is an algebraic structure in which classical addition and multiplication are replaced by $\oplus$ and $\otimes$, where $a\oplus b=\max\{a,b\}$, $a\otimes b=a+b$. The notation ${\mathbb A}\otimes x={\mathbb b}$ represents an interval system of linear equations, where ${\mathbb A}=[\overline{b},\overline{A}]$ and ${\mathbb b}=[\underline{b},\overline{b}]$ are given interval matrix and interval vector, respectively. We can define several types of solvability of interval systems. In this paper, we define the T4 solvability and give an algorithm for checking the T4 solvability.
[1] Berežný, Š., Plavka, J.: Efficient algorithm for el-parametric eigenvalue-eigenvector problem in fuzzy algebra. In: AEI'2008 FEI TU, Košice 2008, pp. 53-57.
[2] Cechlárová, K.: Solutions of interval systems in max-plus algebra. In: Proc. of SOR 2001 (V. Rupnik, L. Zadnik-stirn, and S. Drobne, eds.), Preddvor, pp. 321-326. MR 1861219
[3] K.Cechlárová, Cuninghame-Green, R. A.: Interval systems of max-separable linear equations. Linear Algebra Appl. 340 (2002), 215-224. MR 1869429 | Zbl 1004.15009
[4] Cuninghame-Green, R. A.: Minimax Algebra. Lecture Notes in Econom. and Math. Systems 1966, Springer, Berlin 1979. MR 0580321 | Zbl 0739.90073
[5] Gavalec, M., Plavka, J.: Monotone interval eigenproblem in max-min algebra. Kybernetika 43 (2010), 3, 387-396. MR 2676076 | Zbl 1202.15013
[6] Kreinovich, J., Lakeyev, A., Rohn, J., Kahl, P.: Computational Complexity of Feasibility of Data Processing and Interval Computations. Kluwer, Dordrecht 1998.
[7] Myšková, H.: Interval systems of max-separable linear equations. Linear Algebra Appl. 403 (2005), 263-272. MR 2140286 | Zbl 1129.15003
[8] Myšková, H.: Control solvability of interval systems of max-separable linear equations. Linear Algebra Appl. 416 (2006), 215-223. MR 2242726 | Zbl 1129.15003
[9] Myšková, H.: Solvability of interval systems in fuzzy algebra. In: Proc. 15th Internacional Scientific Conference on Mathematical Methods in Economics and Industry, Herĺany 2007, pp. 153-157.
[10] Nachtigall, K.: Powers of matrices over an extremal algebras with applications to periodic graphs. Math. Methods Oper. Res. 46 (1997), 87-102. DOI 10.1007/BF01199464 | MR 1464921
[11] al., G. J. Oldser et: Course notes: Max-algebra aproach to discrete event systems. In: Algebres Max-Plus et Applications an Informatique et Automatique. INRIA 1998, pp. 147-196.
[12] Plavka, J.: On the $O(n^3)$ algorithm for checking the strong robustness of interval fuzzy matrices. Discrete Appl. Math. 160 (2012), 640-647. DOI 10.1016/j.dam.2011.11.010 | MR 2876347
[13] Rohn, J.: Systems of Interval Linear Equations and Inequalities (Rectangular Case). Technical Report No. 875, Institute of Computer Science, Academy of Sciences of the Czech Republic 2002.
[14] Rohn, J.: Complexity of some linear problems with interval data. Reliable Comput. 3 (1997), 315-323. DOI 10.1023/A:1009987227018 | MR 1616269 | Zbl 0888.65052
[15] Zimmermann, K.: Extremální algebra. Ekonomicko-matematická laboratoř Ekonomického ústavu ČSAV, Praha 1976.
Partner of
EuDML logo